# SDR UALA2011090504794

- Difficulty date: September 4, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 39,370 hours, 15,285 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP401600U
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAINS O2 MASK WILL NOT TEST - NO YELLOW CROSS WHEN TEST-RESET IS PRESSED.  REPLACED CAPT 02 BOX, OPS CHECK GOOD.
